Advanced SearchSearch Tips
On Some New Nonlinear Integral Inequalities of Gronwall-Bellman Type
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.555-575
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.555
 Title & Authors
On Some New Nonlinear Integral Inequalities of Gronwall-Bellman Type
El-Owaidy, Hassan Mostafa; Ragab, Abdelwahab Abbas; Eldeeb, Ahmed Abdel-Moneim; Abuelela, Waleed Mostafa Kamal;
  PDF(new window)
In this paper, we establish some new nonlinear integral inequalities of Gronwall-Bellman type. These inequalities generalize some famous inequalities which can be used in applications as handy tools to study the qualitative as well as quantitative properties of solutions of some nonlinear ordinary differential and integral equations. More accurately we extend certain results which have been proved in A. Abdeldaim and M. Yakout [1] and H. El-Owaidy, A. A. Ragab, A. Abdeldaim [7] too.
Gronwall-Bellman inequality;integral inequalities;ordinary differential equations;integral equations;
 Cited by
On generalized of certain retarded nonlinear integral inequalities and its applications in retarded integro-differential equations, Applied Mathematics and Computation, 2015, 256, 375  crossref(new windwow)
On some generalizations of certain retarded nonlinear integral inequalities with iterated integrals and an application in retarded differential equation, Journal of the Egyptian Mathematical Society, 2015, 23, 3, 470  crossref(new windwow)
On some generalizations of certain nonlinear retarded integral inequalities for Volterra–Fredholm integral equations and their applications in delay differential equations, Journal of the Egyptian Mathematical Society, 2017, 25, 3, 279  crossref(new windwow)
A. Abdeldaim and M. Yakout., On some new integral inequalities of Gronwall-Bellman-Pachpatte type, Appl. Math. Comut., 217(2011) 7887-7899. crossref(new window)

D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, New York, 1992.

V. Barbu, Differential Equations, (in Romanian), Ed. Junimca, Iasi, 1985.

R. Bellman and L. K. Kooke, Differential-Difference Equations, Acad. Press, New York, 1963.

R. Bellman, Stability Theory of Differential Equations, McGraw Hill, New York, 1953.

R. Bellman, The stability of solutions of linear differential equations, Duke Math. J., 10(1943), 643-647. crossref(new window)

H. El-Owaidy, A. A. Ragab, and A. Abdeldaim, On some integral inequalities of Gronwall-Bellman type, Appl. Math. Comut., 106(1999), 289-303. crossref(new window)

H. T. Gronwall, Note on the derivatives with respect to a parameter of the solutions of differential equations, Ann. of Math., 20(2)(1919), 292-296. crossref(new window)

G. H. Hardy, J. E. Littlewood, G. Polya, Iequalities, second ed, Cambridg Univ. Press, London New York, 1952. 41(3)(2004), 559-571.

B. G. Pachpatte, A note on Gronwall-Bellman inequality, J. Math. Anal. Appl., 44(1973), 758-762. crossref(new window)

B. G. Pachpatte, Inqualities for Differntial and Integral Equations, Academic Press, New York and London, 1998.

D. Willett, W. S. J. Wong, On the discrete analogues of some generalization of Gronwall's inequality, Monatsh 69(1965), 362-367. crossref(new window)